The Fu–Yau equation on compact astheno-Kähler manifolds

Jianchun Chu, Liding Huang, Xiaohua Zhu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we study the Fu–Yau equation on compact Hermitian manifolds and prove the existence of solutions of equation on astheno-Kähler manifolds. We also prove the uniqueness of solutions of Fu–Yau equation when the slope parameter α is negative.

Original languageEnglish (US)
Pages (from-to)908-945
Number of pages38
JournalAdvances in Mathematics
Volume346
DOIs
StatePublished - Apr 13 2019

Keywords

  • 2-nd Hessian equation
  • Astheno-Kähler manifolds
  • Hermitian manifolds
  • The Fu–Yau equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Fu–Yau equation on compact astheno-Kähler manifolds'. Together they form a unique fingerprint.

Cite this